# SDR AALA202108040474

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 66,229 hours, 24,901 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Abnormal
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON LANDING, BRAKES ON LEFT SIDE GRABBED AND PULLED AIRCRAFT LEFT. TEMPERATURES ON 1&2 GOT TO 610/585 AND 3&4 STAYED AT 125/120. PULLING INTO GATE MADE A ROUGH STOP AND NOISE FROM LEFT SIDE. JACKED L/H GEAR & SPUN WHEELS, BOTH SPIN FREELY, NO SIGN OF DAMAGE. #2 BRAKE CHANGED YESTERDAY, BLED EXCESSIVE AIR FROM #2 BRAKE LINE PER AMM 32-42-00.
